# SDR DALA2021031601472

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIIP 3302 CRACK FLOOR STRUCTURE WEB AT LEVEL STR 26L BTW FR75 TO FR76 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW SHEAR WEB AND FASTENER LOC. AT LEVEL STR 26L BTW FR75 TO FR76 AS PER A330 SRM 51-42. (1754169)
